Nonlinear Differential Equations,
Electron. J. Diff. Eqns., Conf. 05, 2000, pp. 81-90.

Transient effects of stochastic multi-population models

Thomas C. Gard

We give some estimates for exit probabilities through specific portions of the boundary of bounded subsets of the feasible region for solutions of stochastic population interaction models. These exit probability estimates can indicate initial tendencies for survival or extinction for the modeled populations. When the subset boundaries are given by level curves of multiple Liapunov type functions, the estimates are more tractable.

Published October 25, 2000.
Math Subject Classifications: 92D25, 60H10.
Key Words: multi-population models, stochastic differential equations, transient behavior.

Show me the PDF file (137K), TEX file, and other files for this article.

Thomas C. Gard
Department of Mathematics
The University of Georgia
Athens, GA 30602, USA

Return to the EJDE web page